Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 22, NWS Indianapolis, IN

March 14, 20244 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 14, 2024, 7:03 PM EDT for 4 counties in Indiana. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 7:03 PM EDT (23:03 UTC)
Expired
Mar 14, 2024, 7:30 PM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Boone County, IN, Clinton County, IN, Hamilton County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 51 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 7:19 PM EDTHAIL 14 W Atlanta, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 5:13 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

474 
WUUS53 KIND 142303
SVRIND
INC011-023-057-159-142330-
/O.NEW.KIND.SV.W.0022.240314T2303Z-240314T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
703 PM EDT Thu Mar 14 2024

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clinton County in central Indiana...
  Northeastern Boone County in central Indiana...
  Northwestern Hamilton County in central Indiana...
  Southwestern Tipton County in central Indiana...

* Until 730 PM EDT.

* At 703 PM EDT, a severe thunderstorm was located 8 miles northeast
  of Lebanon, or 11 miles southeast of Frankfort, moving northeast at
  50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Sheridan, Arcadia, Kirklin, and Kempton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

A Tornado Watch remains in effect until midnight EDT for central
Indiana.

&&

LAT...LON 4008 8648 4017 8651 4033 8616 4017 8599
TIME...MOT...LOC 2303Z 235DEG 44KT 4015 8638 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Funk
1 follow-up statement
743 
WWUS53 KIND 142321
SVSIND

Severe Weather Statement
National Weather Service Indianapolis IN
721 PM EDT Thu Mar 14 2024

INC011-023-142331-
/O.CAN.KIND.SV.W.0022.000000T0000Z-240314T2330Z/
Clinton IN-Boone IN-
721 PM EDT Thu Mar 14 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
NORTHEASTERN BOONE COUNTIES IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until midnight EDT for central
Indiana.

LAT...LON 4017 8612 4023 8620 4029 8611 4017 8599
TIME...MOT...LOC 2321Z 235DEG 44KT 4028 8614 

$$

INC057-159-142330-
/O.CON.KIND.SV.W.0022.000000T0000Z-240314T2330Z/
Hamilton IN-Tipton IN-
721 PM EDT Thu Mar 14 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTH CENTRAL HAMILTON AND SOUTH CENTRAL TIPTON COUNTIES...

At 721 PM EDT, a severe thunderstorm was located near Tipton, or 11
miles north of Georgetown, moving northeast at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Arcadia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until midnight EDT for central
Indiana.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4017 8612 4023 8620 4029 8611 4017 8599
TIME...MOT...LOC 2321Z 235DEG 44KT 4028 8614 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Funk

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 6:39 PM EDT, 24 minutes earlier. Its key messages:

  • Potential to see severe weather develop this evening intothe early overnight hours.
  • Breezy during daytime Saturday-Monday, gusts at least 20-30 mph
  • Much colder early week, hard freeze expected Monday Night
Area forecast discussion, Mar 14, 6:39 PM EDT, 24 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
639 PM EDT Thu Mar 14 2024

.KEY MESSAGES...

- Potential to see severe weather develop this evening intothe
  early overnight hours.

- Breezy during daytime Saturday-Monday, gusts at least 20-30 mph

- Much colder early week, hard freeze expected Monday Night

&&

.MESOSCALE UPDATE...
Issued at 508 PM EDT Thu Mar 14 2024

Current satellite imagery shows a vast area of clearing behind this
morning's convective complex. Rapid atmospheric recovery has
occurred, and temperatures from I-70 southward have warmed into the
lower 70s. A cumulus field has developed, stretching from Illinois
into Indiana. Visually, the cumulus has a wavy and flat appearance
signifying low-level stability. Across northern Illinois, smooth
stratus is flowing southward behind a cold front which can be seen
as a thin line of cloud cover spreading south and east. Convective
initiation has occurred along this boundary across our northern
counties near Lafayette. Further south and west, a more unstable
layer signified by ragged and agitated cumulus has since erupted
with convective near and west of St Louis. Anvil cirrus from these
storms should spread northeast into Indiana over the next several
hours.

Taking a look at sounding data out of IND, we'll see pronounced low-
level capping inversion around 850mb with steep lapse rates above it
(7.2 C/Km). Surface lapse rates have been increasing as well as the
lower boundary layer continues to recover. Interestingly enough, the
850mb cap has been descending with time which signifies larger-scale
subsidence. Indeed, model data shows neutral to even slight height
rises through the afternoon. This could also be partly from residual
subsidence behind the departing MCS. This may be a mitigating factor
for convective coverage this afternoon...at least for a little
while. Should the cap and broad subsidence persist, convection may
become limited to the cold front itself as it progresses
southeastward. With a shear vector nearly parallel to the boundary,
quick upscale growth is possible. Hodographs are mainly long and
straight, with some low-level curvature from IND south and westward.
Shear values over 60 knots are more than enough to support
supercells upon initiation, or while things remain discrete. A
transition to a mainly linear mode is likely as the evening
progresses.

In terms of convective hazards, IND soundings show a wide and tall
CAPE profile with values between 1500-2000 J/kg. A large amount of
the CAPE falls within the hail growth zone and winds increase
markedly from there upward for good storm top ventilation. Long
straight hodographs, large CAPE, and steep lapse rates mean large
hail is one of the primary hazards this afternoon (especially north
of I-70). With how high the instability stretches, any discrete
cells / supercells may be able to generate hail over 2" in diameter.
The best chance for this would be shortly after initiation, before
any upscale growth occurs. Secondary threats include damaging winds,
as enough momentum remains in the low-level jet to be transfered
downward by strong cores. Finally, the threat for tornadoes also
exists as some curvature exists in the lowest 1km of the hodograph
(which is mainly long and straight above that) along with abundant
low-level buoyancy.

There also exists a low risk for flash flooding, especially if any
storm training occurs.

&&

.SHORT TERM (This evening through Friday)...
Issued at 300 PM EDT Thu Mar 14 2024

Quiet weather conditions are expected over the next hour or two
across the area due to mesoscale subsidence behind the QLCS which
moved through earlier in the day. ACARS soundings show a weak cap
just above 850mb from the subsidence. While this is currently
inhibiting convection, low-level theta-e advection ahead of an
advancing cold front and daytime heating will erode the cap. A
additional convection is expected to initiate around the 4-5pm period
this afternoon. Moderate instability up to 2500 J/KG of MLCAPE and
strong effective bulk-shear will be supportive for supercells this
evening. Damaging wind gusts, large to very large hail, and isolated
tornadoes are possible with these storms. In addition, training
storms could lead to localized flooding.

Upscale growth is likely during the evening and storms should
gradually move southeast. The threat for severe weather should
quickly begin to diminish around midnight as the better instability
shift south. Scattered showers and storms are still likely to
continue south of I-70 through the late overnight hours due to how
slow the cold front is moving.

By Friday morning, look for the front to be in the process of
exiting the area. Showers may still be ongoing over southern
counties along and just ahead of the cold front. Other than morning
showers across the south, surface high pressure building in will
provide quiet weather conditions for the end of the work week. Look
for clouds to quickly clear during the afternoon once drier air
filters in. This will provide some slight warming. However, cloud
cover early in the day combined with cold air advection should
greatly limit diurnal heating. Highs will range from the low to mid
50s.

&&

.LONG TERM (Friday night through Thursday)...
Issued at 305 PM EDT Thu Mar 14 2024

Friday night through Sunday...

Essentially dry and breezy conditions will be the rule through this
weekend as the region transitions to at least a brief colder pattern.
Cooler high pressure centered over the Rockies will build eastward
into the region...although the more distinct feature will be a
rather potent cyclone sliding east across southern Canada, fueled by
a stronger late-winter upper trough plunging down the Upper Midwest
on Saturday.
Associated stronger, yet moisture-starved cold front to cross the
CWA around Saturday evening.  Wind gusts should peak during daylight
hours around 20-30 mph each day, both from the SW ahead of the
boundary SAT... and then from more WNW/NW directions through early
next week.

Monday through Thursday...

Mainly dry conditions will be the rule through most of the next
workweek as rather broad Canadian surface high pressure progresses
from the northern Plains to the Gulf coast by the mid-week.  This
ridge will suppress most Gulf moisture while upper forcing is
limited to a deeper/more amplified trough that will cross the
Midwest Monday...before a broad zonal pattern takes over while
slowly see-sawing from chilly northwesterly to more seasonable
westerly flow.

While guidance is continuing to show at least a 24-hour period
around the Monday timeframe with H850 temperatures below the
critical negative 8 degrees level to initiate convective snow
showers...recent trends are favoring less-organized forcing so have
removed slight chance POPs for time being...although wet snow
flurries will certainly be possible, especially over the region's
northeastern half which will be downwind of flow off of southern
Lake Michigan.  Passing weak waves embedded in the arriving zonal
pattern around the Tuesday timeframe will favor variable cloudiness
with ceilings more likely over northern portions of the Midwest.

Readings will be mainly near to slightly below normal past what
should be a chillier day Monday with highs in mainly the 35-40F
range under the passing trough.  And what should be widespread 25-
30F minimums both Sunday night and Monday night.  Any early
vegetation would be at risk during pre-dawn hours, although
sustained winds of at least 5-10 mph would at least discourage frost
formation.

Chances for what may be more conversational/light rain return around
the Thursday timeframe as the overall split upper flow supports a
weak southern wave lifting towards the region from the southern
Plains.
Staunch zonal flow along the northern CONUS should prevent the ridge-
building that has lead to frequent unseasonably mild conditions over
the past month...with instead slight moderation only allowing highs
in the 50s across the CWA Wednesday and Thursday.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 638 PM EDT Thu Mar 14 2024

Impacts:

- SW winds sustained to 30 knots, gusts to 50 knots and hail
  to an inch and larger possible in thunderstorms this evening

- MVFR and brief IFR conditions also possible in thunderstorms
  this evening

Discussion:

Strong and severe thunderstorms will continue to develop this
evening, especially near and south of a front that will move
southeast across the terminals tonight. There will be lingering
showers and possibly weaker thunderstorms the remainder of the night
with MVFR conditions possible. Finally, the threat for convection
will end Friday morning, but MVFR ceilings may linger in the wake of
the front.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...Eckhoff
SHORT TERM...Melo
LONG TERM...AGM
AVIATION...MK
Hazardous weather outlook, Mar 14, 3:42 PM EDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
342 PM EDT Thu Mar 14 2024

INZ021-028>031-035>049-051>057-060>065-067>072-151945-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-
Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-
Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-
Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-
Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings-
342 PM EDT Thu Mar 14 2024

This Hazardous Weather Outlook is for Central Indiana.

.DAY ONE...Through Tonight.

Numerous thunderstorms will occur across central Indiana through
tonight. The best chance for severe potential will be between 500
PM and 100 AM EDT. Damaging winds, large hail, tornadoes, and
flooding are all possible.

While storm motion may vary at times through tonight, overall
motion to the east around 45-55 mph is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated thunderstorms may linger early Friday, especially across
southeast portions of central Indiana. Severe storms are not
expected.

.SPOTTER INFORMATION STATEMENT...

 Spotter activation is likely sometime this evening after 500 PM
EDT.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

AGM

In the hours before

Local storm report, Mar 14, 6:44 PM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
644 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     Hail             4 NE Sharpsville        40.42N 86.03W
03/14/2024  E1.75 inch       Howard             IN   Trained Spotter

&&

BH
Local storm report, Mar 14, 6:45 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
645 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     Hail             3 SW Michigantown       40.30N 86.44W
03/14/2024  E1.25 inch       Clinton            IN   Public

            Photo of 1.10 to 1.25 inch hail reported at
            intersection of 380 East and 100 North. Time
            estimated from radar.

&&

AGM
Local storm report, Mar 14, 6:49 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
649 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     Hail             Tipton                  40.28N 86.04W
03/14/2024  E0.70 inch       Tipton             IN   Public

&&

BH
Special weather statement, Mar 14, 6:53 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
653 PM EDT Thu Mar 14 2024

INZ038-040-041-150000-
Tipton IN-Madison IN-Delaware IN-
653 PM EDT Thu Mar 14 2024

...A strong thunderstorm will impact portions of northern Madison,
Delaware and southeastern Tipton Counties through 800 PM EDT...

At 652 PM EDT, Doppler radar was tracking a strong thunderstorm over
Elwood, or 14 miles southwest of Fairmount, moving east at 45 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Muncie, Elwood, Alexandria, Yorktown, Albany, Frankton, Eaton,
Daleville, Summitville, Gaston, Selma, Orestes, Ball State
University, and Prairie Creek Reservoir.

This includes Interstate 69 between mile markers 235 and 251.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Indianapolis.

A Tornado Watch remains in effect until midnight EDT for central and
east central Indiana.

&&

LAT...LON 4018 8586 4022 8586 4022 8594 4037 8593
      4038 8522 4008 8522
TIME...MOT...LOC 2252Z 272DEG 40KT 4028 8586

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Nield
Local storm report, Mar 14, 7:02 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
702 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     Hail             Clarks Hill             40.25N 86.73W
03/14/2024  E0.25 inch       Tippecanoe         IN   Amateur Radio

&&

BH
Local storm report, Mar 14, 7:03 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
703 PM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     Hail             Frankfort               40.28N 86.51W
03/14/2024  E0.88 inch       Clinton            IN   Public

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:00 PM EDTSpecial Weather StatementINDVigo45 min
Mar 13, 11:19 PM EDTSevere Thunderstorm WarningINDVermillion, Vigo26 min
Mar 13, 11:43 PM EDTSpecial Weather StatementINDVigo32 min
Mar 14, 12:09 AM EDTSpecial Weather StatementINDParke36 min
Mar 14, 12:36 AM EDTSpecial Weather StatementINDOwen24 min
Mar 14, 12:43 AM EDTSpecial Weather StatementINDOwen32 min
Mar 14, 1:01 AM EDTSpecial Weather StatementINDMorgan29 min
Mar 14, 1:17 AM EDTSpecial Weather StatementINDPutnam28 min
Mar 14, 1:32 AM EDTSpecial Weather StatementINDMorgan43 min
Mar 14, 1:49 AM EDTSpecial Weather StatementINDBartholomew41 min
Mar 14, 10:26 AM EDTSpecial Weather StatementINDFountain, Parke, Tippecanoe, Vermillion, Warren49 min
Mar 14, 10:37 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren38 min
Mar 14, 10:48 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren21 days
Mar 14, 10:48 AM EDTSevere Thunderstorm WarningINDSullivan, Vigo27 min
Mar 14, 11:06 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Hendricks, Montgomery and 5 more24 min
Mar 14, 11:24 AM EDTSpecial Weather StatementINDClay, Hendricks, Owen, Putnam36 min
Mar 14, 11:29 AM EDTSpecial Weather StatementINDBoone, Carroll, Clinton, Howard, Tipton31 min
Mar 14, 11:48 AM EDTSevere Thunderstorm Warning Considerable damage threatINDBoone, Hamilton, Hendricks, Marion27 min
Mar 14, 11:52 AM EDTSevere Thunderstorm Warning Considerable damage threatINDHoward, Tipton23 min
Mar 14, 11:54 AM EDTSpecial Weather StatementINDMarion, Morgan36 min
Mar 14, 12:06 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Marion, Morgan, Shelby24 min
Mar 14, 12:21 PM EDTSpecial Weather StatementINDDelaware, Madison24 min
Mar 14, 12:22 PM EDTSpecial Weather StatementINDBartholomew, Brown, Johnson, Shelby38 min
Mar 14, 12:25 PM EDTSpecial Weather StatementINDHancock, Henry35 min
Mar 14, 12:47 PM EDTSpecial Weather StatementINDDelaware, Henry, Randolph28 min
Mar 14, 12:56 PM EDTSpecial Weather StatementINDDecatur, Henry, Rush34 min
Mar 14, 1:03 PM EDTSpecial Weather StatementINDJackson27 min
Mar 14, 1:23 PM EDTSpecial Weather StatementINDScott37 min
Mar 14, 1:41 PM EDTSevere Thunderstorm WarningINDJennings19 min
Mar 14, 5:54 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe51 min
Mar 14, 6:06 PM EDTSevere Thunderstorm WarningINDHoward, Tipton39 min
Mar 14, 6:21 PM EDTSevere Thunderstorm Warning Destructive damage threatINDClinton, Howard, Tipton39 min
Mar 14, 6:42 PM EDTSpecial Weather StatementINDBoone33 min
Mar 14, 6:49 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 6:53 PM EDTSpecial Weather StatementINDDelaware, Madison67 min
Mar 14, 6:53 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery37 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDDelaware, Madison42 min
Mar 14, 7:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton31 min
Mar 14, 7:21 PM EDTTornado WarningINDDelaware24 min
Mar 14, 7:28 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton32 min
Mar 14, 7:34 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 7:39 PM EDTTornado WarningINDDelaware, Randolph51 min
Mar 14, 7:40 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison35 min
Mar 14, 7:48 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo42 min
Mar 14, 7:51 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Montgomery39 min
Mar 14, 7:54 PM EDTSevere Thunderstorm WarningINDParke, Sullivan, Vermillion, Vigo36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.